# SDR SWAA2021050359595

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CABIN WET AREA INTERCOSTAL BETWEEN STA # 312 AND STA # 328 AT LBL-46; CRACKED. DOT # 208-09 / REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN WET AREA BETWEEN STA 312 TO STA 328 LBL 46' AS PER B737-7 SRM 51-40-02-0G-0 AND DRAWING # 141A5400
